# SDR DALA2019061903662

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 56,495 hours, 7,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR GALLEY EMERGENCY LIGHT (CROSS ISLE POSITION) LENS MISSING. REPLACED REAR GALLEY EMERGENCY LIGHT LENS FOR LEFT CROSS ISLE.
